Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Inverse source problem for a transmission problem for a parabolic equation

M. Bellassoued / M. Yamamoto

Faculté des Sciences de Bizerte, Département des Mathematiques, 7021 Jarzouna Bizerte, Tunisia. E-mail:

Department of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba Meguro, Tokyo 153, Japan. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 14, Issue 1, Pages 47–56, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939406776237456,

Publication History

Published Online:

We consider an inverse problem of determining a spatially varying source term in a parabolic transmission problem. We establish a Lipschitz stability estimate in determining a source by a single measurement on an arbitrary subdomain over a time interval. Our method is a Carleman estimate for the transmission problem by Doubova, Osses and Puel (2002).

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.